Stomach ulcer. Can be silent. Abdominal pain, nausea, vomiting, black tarry stools (emergency can be indication of serious internal bleeding) blood in stool.
Pain and bleeding. An ulcer can present with pain in your upper abdomen, or a burning sensation. You can also vomit blood or have black or bloody stool. However, some people have an ulcer and have no symptoms. See your doctor and get evaluated to see if you have one. If you have severe pain, dizziness and/or black or bloody stools, that is an emergency and go to the ER (never drive if dizzy or in severe pain).
Let me help you. The major symptom of an ulcer is a burning or gnawing feeling in the stomach area that lasts between 30 minutes and 3 hours. This pain is often interpreted as heartburn, indigestion or hunger. The pain usually occurs in the upper abdomen, but sometimes it may occur below the breastbone. But sometimes it may occur below the breastbone. In some individuals the pain occurs immediately after eating.
Many. First burning sensations.
Size doesn't matter. Regardless of size, if you really have an ulcer in your stomach (found by x-ray or endoscopy) please seek doctor's advice. Even small ulcers can bleed (sometimes massively), perforate stomach, obstruct stomach emptying. Sometimes, an ulcer can form in a cancer so to avoid this possibility it is important to make sure the ulcer actually heals. Relief of ulcer symptoms doesn't always mean healing.
Varied or none. Pud may present with abd pain, bleeding, nausea/vomiting, early satiety, anorexia or no symptoms at all.
Yes. They can be similar, and there is a lot of overlap of symptoms when it comes to diagnosing causes of upper abdominal trouble. Heartburn symptoms are fully described in prior answer. Stomach ulcer is an actual removal of a part of the stomach (gastric) lining leaving a round hole part way thru the lining. The most common side effect from Aspirin related drugs is gastritis or gastric ulcer.
Return to GI doc. If the h pylori has been fully treated, and the symptoms recur, you must have it reevaluated by a gastroenterologist. It may not a simple ulcer, you may have a hyper acidity or something else that may require further evaluation, including upper endoscopy and biopsy.
What are symptoms of stomach ulcer after helidac (bismuth subsalicylate metronidazole and tetracycline)?
1. Helidac (bismuth subsalicylate metronidazole and tetracycline) treats h. Pylori; pain in the "pit" of the stomach, nausea, vomiting can suggest ulcer.